# SDR SWAA2024022141350

- Difficulty date: January 16, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N8564Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 42545
- Aircraft time: 19,478 hours, 9,895 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO UNDER FLOOR AT STA.500 I AT S-26R; STRINGER ATTACH CLIP CRACKED. FWD CARGO UNDER FLOOR AT STA.500 I AT S-26R STRINGER ATTACH CLIP CRACKED.<[01] REMOVED AND REPLACED CRACKED CLIP PT.#143A1010-48; PO#1080150.1 IAW B737-800 SRM 51-40-02; BAC DWG. 143A1234 REV.A;[02] VERIFIED INSTALLATION OF CLIP IAW B737-800 SRM 51-40-02; BAC DWG 143A1234 REV.A
